# SDR COEA0710903

- Difficulty date: January 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: S53574100202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING HEAVY CHECK, FOUND CORROSION ON BOTTOM SIDE OF KEEL BEAM CHORD FROM AFT EDGE TO 4 INCHES OF AFT EDGE.  REMOVED KEEL BEAM CHORD FROM FRAMES 25-27 AND REMOVED CORROSION.  FABRICATED AND INSTALLED NEW KEEL BEAM CHORD IAW ATR42 SRM.  (M)
